I take. Clonzepam regularly. I haven't had any in a few days. Today I took one at 7 and usually that's enough but I didn't feel anything so I took another at 9 now it's 10 and I still don't feel anything. I got them from the same pharmacy and there the same brand and look exactly the same. Why is this??? I don't wann eat more but I feel like I have to??? I'm confused
first of all you should NEVER stop a benzodiazepine such as clonazepam® abruptly, that is without consulting your omHem/Onc or physician that prescribed. KLONOPIN is a long acting. anti anxiety/anti seisure med. How long were you first taking it before you stopped? What symptoms are you trying to alleviate by taking two tonight?
This is because Klonopin is, though a cousin to Valium, very different acting on the brain. Klonopin is for long term therapy and builds up it's effectiveness over time. If you only occasionally need a drug, this is not the one for you. If you don't smoke cigarettes Valium would be a much more effective pill for the short term fast acting ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 3 Sep 2009 • 1 answer
Posted 10 Mar 2010 • 1 answer
Posted 7 Aug 2016 • 1 answer
I have anxiety and taking clonzepam which they want me off. I did drop my clon 0.25mg. I take 1.5mg?
Posted 30 Apr 2017 • 0 answers